NON-UNIQUE SOLUTIONS TO BOUNDARY VALUE PROBLEMS FOR NON-SYMMETRIC DIVERGENCE FORM EQUATIONS
2010 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 362, no 2, 661-672 p.Article in journal (Refereed) Published
We calculate explicitly solutions to the Dirichlet and Neumann boundary value problems in the upper half plane, for a family of divergence form equations having non-symmetric coefficients with a jump discontinuity. It is shown that the boundary equation method and the Lax-Milgram method for constructing solutions may give two different solutions when the coefficients are sufficiently non-symmetric.
Place, publisher, year, edition, pages
2010. Vol. 362, no 2, 661-672 p.
IdentifiersURN: urn:nbn:se:su:diva-49120ISI: 000274739600005OAI: oai:DiVA.org:su-49120DiVA: diva2:376470
authorCount :12010-12-102010-12-102010-12-10Bibliographically approved